Authors: Došen, Kosta 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Duality between modal algebras and neighbourhood frames
Journal: Studia Logica
Volume: 48
Issue: 2
First page: 219
Last page: 234
Issue Date: 1-Jun-1989
ISSN: 0039-3215
DOI: 10.1007/BF02770513
Abstract: 
This paper presents duality results between categories of neighbourhood frames for modal logic and categories of modal algebras (i.e. Boolean algebras with an additional unary operation). These results extend results of Goldblatt and Thomason about categories of relational frames for modal logic.
Publisher: Springer Link

Show full item record

SCOPUSTM   
Citations

32
checked on Jul 14, 2024

Page view(s)

33
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.